# SDR CALA2025120511805

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N14528
- Make and model: Airbus A321-271NX
- Aircraft serial: 12354
- Aircraft time: 2,167 hours, 787 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT TRANSPONDER IS REPORTING AN EMERGENCY. REPORTED BY CITY OPS TOWER. AIRPLANE WAS SQUAWKING DURING TOW. TOW WAS ABORTED AND AIRPLANE DEENERGIZED. UPON ARRIVAL TO AIRPLANE, POWERED UP AIRPLANE AND TUNED INTO ELT FREQUENCY. NO TRANSMISSION HEARD. NO CFDS MESSAGES. VERIFIED PORTABLE ELTS WERE NOT TAMPERED WITH. NO ELT STATUS. REF AMM 25-65-00/001 CONFIG 00 AND TSM 24-00-00-810-818-A.
